Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 415980, 10 pages
http://dx.doi.org/10.5402/2011/415980
Research Article

Spectrum of Quasi-Class (𝐴,π‘˜) Operators

1College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China
2Department of Mathematics, Tongji University, Shanghai 200092, China

Received 21 January 2011; Accepted 28 March 2011

Academic Editor: W. Kryszewski

Copyright Β© 2011 Xiaochun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Aluthge, β€œOn p-hyponormal operators for 0<p<1,” Integral Equations and Operator Theory, vol. 13, no. 3, pp. 307–315, 1990. View at Publisher Β· View at Google Scholar
  2. K. Tanahashi, β€œOn log-hyponormal operators,” Integral Equations and Operator Theory, vol. 34, no. 3, pp. 364–372, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Furuta, β€œOn the class of paranormal operators,” Proceedings of the Japan Academy, vol. 43, pp. 594–598, 1967. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. T. Furuta, Invitation to Linear Operators: From Matrices to Bounded Linear Operators on a Hilbert Space, Taylor & Francis Ltd., London, UK, 2001.
  5. T. Furuta, M. Ito, and T. Yamazaki, β€œA subclass of paranormal operators including class of log-hyponormal and several related classes,” Scientiae Mathematicae, vol. 1, no. 3, pp. 389–403, 1998. View at Google Scholar Β· View at Zentralblatt MATH
  6. M. Chō, M. Giga, T. Huruya, and T. Yamazaki, β€œA remark on support of the principal function for class A operators,” Integral Equations and Operator Theory, vol. 57, no. 3, pp. 303–308, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. M. Chō and T. Yamazaki, β€œAn operator transform from class A to the class of hyponormal operators and its application,” Integral Equations and Operator Theory, vol. 53, no. 4, pp. 497–508, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. M. Ito, β€œSeveral properties on class A including p-hyponormal and log-hyponormal operators,” Mathematical Inequalities & Applications, vol. 2, no. 4, pp. 569–578, 1999. View at Google Scholar
  9. K. Tanahashi, I. H. Jeon, I. H. Kim, and A. Uchiyama, β€œQuasinilpotent part of class A or (p, k)-quasihyponormal operators,” Operator Theory: Advances and Applications, vol. 187, pp. 199–210, 2008. View at Google Scholar
  10. A. Uchiyama, β€œWeyl's theorem for class A operators,” Mathematical Inequalities & Applications, vol. 4, no. 1, pp. 143–150, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  11. A. Uchiyama and K. Tanahashi, β€œOn the Riesz idempotent of class A operators,” Mathematical Inequalities & Applications, vol. 5, no. 2, pp. 291–298, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  12. D. Wang and J. I. Lee, β€œSpectral properties of class A operators,” Trends in Mathematics Information Center for Mathematical sciences, vol. 6, no. 2, pp. 93–98, 2003. View at Google Scholar
  13. A. Aluthge and D. Wang, β€œw-hyponormal operators,” Integral Equations and Operator Theory, vol. 36, no. 1, pp. 1–10, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. M. Ito, β€œSome classes of operators associated with generalized Aluthge transformation,” SUT Journal of Mathematics, vol. 35, no. 1, pp. 149–165, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  15. M. Ito and T. Yamazaki, β€œRelations between two inequalities (Br/2ApBr/2)r/p+rβ‰₯Br and (Ap/2BrAp/2)p/p+r≀Ap and their applications,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 442–450, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. I. H. Jeon and I. H. Kim, β€œOn operators satisfying Tβˆ—|T2|Tβ‰₯Tβˆ—|T|2T,” Linear Algebra and its Applications, vol. 418, no. 2-3, pp. 854–862, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. F. Gao and X. Fang, β€œOn k-quasiclass A operators,” Journal of Inequalities and Applications, vol. 2009, Article ID 921634, 10 pages, 2009. View at Publisher Β· View at Google Scholar
  18. D. Xia, Spectral Theory of Hyponormal Operators, vol. 10 of Operator Theory: Advances and Applications, BirkhΓ€user, Basel, Switzerland, 1983.
  19. A. Aluthge and D. Wang, β€œw-hyponormal operators. II,” Integral Equations and Operator Theory, vol. 37, no. 3, pp. 324–331, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. S. K. Berberian, β€œApproximate proper vectors,” Proceedings of the American Mathematical Society, vol. 13, pp. 111–114, 1962. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. C. R. Putnam, β€œSpectra of polar factors of hyponormal operators,” Transactions of the American Mathematical Society, vol. 188, pp. 419–428, 1974. View at Publisher Β· View at Google Scholar
  22. M. Chō, T. Huruya, and M. Itoh, β€œSpectra of completely p-hyponormal operators,” Glasnik Matematički. Serija III, vol. 30(50), no. 1, pp. 61–67, 1995. View at Google Scholar
  23. M. Chō and M. Itoh, β€œPutnam's inequality for p-hyponormal operators,” Proceedings of the American Mathematical Society, vol. 123, no. 8, pp. 2435–2440, 1995. View at Publisher Β· View at Google Scholar
  24. A. Aluthge and D. Wang, β€œPutnam's theorems for w-hyponormal operators,” Hokkaido Mathematical Journal, vol. 29, no. 2, pp. 383–389, 2000. View at Google Scholar
  25. C. Yang and J. Yuan, β€œSpectrum of class wF (p, r, q) operators for p+r≀1 and qβ‰₯1,” Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol. 71, no. 3-4, pp. 767–779, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  26. A. Aluthge and D. Wang, β€œThe joint approximate point spectrum of an operator,” Hokkaido Mathematical Journal, vol. 31, no. 1, pp. 187–197, 2002. View at Google Scholar Β· View at Zentralblatt MATH